Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 25, NWS Memphis, TN

February 20, 2014Itawamba County, Monroe County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Feb 20, 2014, 8:10 PM CST for Itawamba County, Monroe County, Mississippi. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 8:10 PM CST (02:10 UTC)
Expired
Feb 20, 2014, 9:00 PM CST
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Itawamba County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 6 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 8:13 PM CSTTSTM WND GST 589 N Tremont, MSSPOTTER MEASURED 58 MPH WIND GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 2:23 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
755 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WUUS54 KMEG 210210
SVRMEG
MSC057-095-210300-
/O.NEW.KMEG.SV.W.0025.140221T0210Z-140221T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
810 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  MONROE COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 900 PM CST

* AT 810 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW WREN...
  OR 8 MILES NORTHWEST OF ABERDEEN...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN...
  AMORY AND FULTON.

 THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3375 8824 3374 8832 3368 8837 3366 8845
      3365 8851 3368 8851 3367 8872 3380 8873
      3446 8831 3447 8816 3438 8816
TIME...MOT...LOC 0210Z 236DEG 42KT 3394 8860

$$
1 follow-up statement
782 
WWUS54 KMEG 210224
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
824 PM CST THU FEB 20 2014

MSC057-210234-
/O.CAN.KMEG.SV.W.0025.000000T0000Z-140221T0300Z/
ITAWAMBA MS-
824 PM CST THU FEB 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR ITAWAMBA COUNTY IS
CANCELLED...

AT 824 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3375 8824 3374 8832 3368 8837 3366 8845
      3366 8850 3368 8851 3368 8872 3382 8872
      3409 8854 3408 8820
TIME...MOT...LOC 0224Z 236DEG 42KT 3403 8844

$$

MSC095-210300-
/O.CON.KMEG.SV.W.0025.000000T0000Z-140221T0300Z/
MONROE MS-
824 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR MONROE COUNTY...

AT 824 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
AMORY...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN...
AMORY...GATTMAN...HATLEY...WREN...BIGBEE...PARHAM...SPLUNGE...SIPSEY
FORK...QUINCY...WISE GAP...GREENWOOD SPRINGS...ATHENS AND BECKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3375 8824 3374 8832 3368 8837 3366 8845
      3366 8850 3368 8851 3368 8872 3382 8872
      3409 8854 3408 8820
TIME...MOT...LOC 0224Z 236DEG 42KT 3403 8844

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 5:40 PM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Feb 20, 5:40 PM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CST THU FEB 20 2014

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 311 PM CST THU FEB 20 2014/

DISCUSSION...

SKIES ARE CLOUDY ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON
WITH TEMPERATURES RANGING FROM THE LOWER 70S TO AROUND 80 DEGREES.
SURFACE LOW IS NO OVER SOUTHEAST IOWA WITH THE COLD FRONT
EXTENDING SOUTH FROM THE LOW ACROSS EASTERN MISSOURI THROUGH
CENTRAL ARKANSAS AND INTO FAR EAST TEXAS. SOME THUNDERSTORMS HAVE
DEVELOPED AHEAD OF THE FRONT AND ARE STARTING TO MOVE INTO THE
FORECAST AREA. THERE IS A THREAT OF SEVERE WEATHER ACROSS THE
ENTIRE FORECAST AREA. WHILE THE MAIN THREAT WILL BE DAMAGING WINDS
THERE IS A LEAST SOME RISK OF A TORNADO SO THERE IS A TORNADO
WATCH OUT FOR THE ENTIRE FORECAST AREA UNTIL 9 PM. IN ADDITIONAL
WINDS OUTSIDE OF THUNDERSTORMS HAVE BEEN PRETTY STRONG THIS
AFTERNOON WITH SUSTAINED WINDS OF OVER 30 MPH REPORTED OVER
PORTIONS OF EAST ARKANSAS. WE WILL KEEP WIND ADVISORY GOING UNTIL
9 PM AS WELL.

AS THE COLD FRONT SWEEPS THROUGH THE REGION TONIGHT THUNDERSTORMS
WILL MOVE ACROSS THE FORECAST AREA WITH RAIN ENDING IN MOST AREA
BY MIDNIGHT. BEHIND THE COLD FRONT TEMPERATURES WILL DROP PRETTY
QUICKLY WITH LOWS FRIDAY MORNING EXPECTED TO BE IN THE MID 30S TO
LOWER 40S.

HIGH PRESSURE WILL BUILD INTO THE REGION ON FRIDAY BRINGING CLEAR
SKIES TO THE REGION. THE AIR BEHIND THIS COLD FRONT IS MORE
PACIFIC IN NATURE SO TEMPERATURES WILL NOT BE TOO BAD ON FRIDAY
WITH HIGHS IN THE UPPER 50S TO LOWER 60S WHICH IS STILL SLIGHTLY
ABOVE NORMAL. FRIDAY NIGHT SHOULD REMAIN DRY AS WELL WITH LOW
TEMPERATURES IN THE MID 30S TO LOWER 40S.

ON SATURDAY...ANOTHER COLD FRONT WILL APPROACH THE REGION.
MOISTURE WILL BE RATHER LIMITED AHEAD OF THE FRONT SO NO RAIN IS
EXPECTED. TEMPERATURES WILL BE A LITTLE WARMER WITH HIGHS MAINLY
IN THE LOW TO MID 60S. THE COLD FRONT WILL REMAIN NORTH OF THE
REGION SATURDAY NIGHT SO NO RAIN IS EXPECTED. BY SUNDAY THE COLD
FRONT MOVES THROUGH THE REGION. MOISTURE WILL INCREASE SOME BY
SUNDAY SO THERE WILL BE A SMALL CHANCE OF RAIN SUNDAY AND SUNDAY NIGHT.

THIS FRONT WILL NOT HAVE VERY COLD AIR BEHIND IT SO MONDAY WILL BE
A LITTLE COOLER WITH TEMPERATURES JUST A LITTLE BELOW NORMAL.
ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY
BRINGING ANOTHER CHANCE OF LIGHT RAIN FOR MONDAY NIGHT AND TUESDAY.

THIS FRONT ALSO WILL NOT HAVE VERY COLD AIR BEHIND IT BUT
TEMPERATURES WILL DROP BELOW FREEZING OVER MOST OF THE FORECAST
AREA WEDNESDAY MORNING. HIGH PRESSURE WILL BUILD INTO THE REGION
WEDNESDAY BRINGING DRY WEATHER AND BELOW NORMAL TEMPERATURES FOR
WEDNESDAY AND NEXT THURSDAY.

ARS

&&

.AVIATION...
00Z TAF CYCLE

SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH PORTIONS OF WEST
TENNESSEE AND NORTH MISSISSIPPI. MVFR CEILINGS ARE OCCURRING ALONG
AND JUST AHEAD OF THE LINE. OTHERWISE...VFR CONDITIONS WILL
CONTINUE FOR MUCH OF THE FORECAST PERIOD. WINDS WILL BE SOUTH AT
15 TO 25 KNOTS WITH SOME HIGHER GUSTS AND THEN SHIFT TO THE WEST
AS A COLD FRONT MOVES THROUGH THE REGION. WINDS WILL DIMINISH TO 5
TO 15 KNOTS OVERNIGHT.

ARS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  40  60  41  67 /  50   0  10  10
MKL  36  59  34  65 /  70  10  10  10
JBR  37  58  37  61 /  20   0  10  10
TUP  39  61  35  66 /  90  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Feb 20, 5:51 PM CST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
551 PM CST THU FEB 20 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-220200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
551 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MUCH OF WEST
TENNESSEE AND NORTH MISSISSIPPI THIS EVENING. DAMAGING WIND IS THE
GREATEST THREAT WITH A SECONDARY THREAT OF ISOLATED TORNADOES.

A WIND ADVISORY IS ALSO IN EFFECT FOR THE ENTIRE MID-SOUTH. REFER
TO THE LATEST PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY PERSONNEL ARE ENCOURAGED TO REPORT ANY
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.

In the hours before

Local storm report, Feb 20, 6:33 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             HENDERSON               35.44N 88.65W
02/20/2014  E0.88 INCH       CHESTER            TN   PUBLIC

&&

TLSJR/RCW
Local storm report, Feb 20, 6:43 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     3 NNW ADAMSVILLE        35.27N 88.41W
02/20/2014                   MCNAIRY            TN   PUBLIC

            TREES DOWN NNW OF ADAMSVILLE ALONG WINDING RIDGE ROAD.

&&

TLSJR/RCW
Local storm report, Feb 20, 6:56 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
656 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     FUNNEL CLOUD     2 E SAVANNAH            35.22N 88.20W
02/20/2014                   HARDIN             TN   PUBLIC

&&

TLSJR/RCW
Local storm report, Feb 20, 7:15 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
715 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     RAMER                   35.07N 88.62W
02/20/2014                   MCNAIRY            TN   TRAINED SPOTTER

            TREES DOWN

0615 PM     TSTM WND DMG     GUYS                    35.02N 88.54W
02/20/2014                   MCNAIRY            TN   PUBLIC

            TREES DOWN

0625 PM     TSTM WND DMG     STANTONVILLE            35.16N 88.43W
02/20/2014                   MCNAIRY            TN   TRAINED SPOTTER

            TREES DOWN

0625 PM     TSTM WND DMG     3 NE RAMER              35.10N 88.58W
02/20/2014                   MCNAIRY            TN   TRAINED SPOTTER

            TREES DOWN IN GRAVEL HILL

0630 PM     TSTM WND DMG     11 NE GUYS              35.14N 88.40W
02/20/2014                   MCNAIRY            TN   TRAINED SPOTTER

            TREES DOWN IN SHILOH IN MCNAIRY COUNTY.

&&

TLSJR/RCW
Local storm report, Feb 20, 7:56 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
756 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     2 SE MARTIN             36.32N 88.83W
02/20/2014  E60.00 MPH       WEAKLEY            TN   TRAINED SPOTTER

            SEVERAL 60 MPH WIND GUSTS OVER A 10 MINUTE PERIOD. ENDING
            AT ABOUT 715PM

0705 PM     TSTM WND GST     DECATURVILLE            35.58N 88.12W
02/20/2014  E65.00 MPH       DECATUR            TN   EMERGENCY MNGR

            ROOF BLOWN OFF STRUCTURE AND A HOME DAMAGED IN
            DECATURVILLE. SEVERAL TREES DOWN ALSO.

0730 PM     TSTM WND GST     PONTOTOC                34.25N 89.01W
02/20/2014  E60.00 MPH       PONTOTOC           MS   EMERGENCY MNGR

            60 MPH WINDS WITH PEA SIZE HAIL. SOME TREES DOWN. LOTS OF
            TREE LIMBS DOWN THROUGHOUT THE COUNTY.

0735 PM     TSTM WND DMG     1 SW TUPELO             34.25N 88.74W
02/20/2014                   LEE                MS   PUBLIC

            TREES DOWN IN TUPELO NEAR BRIAR RIDGE ROAD.

0735 PM     TSTM WND GST     2 NW SALTILLO           34.40N 88.71W
02/20/2014  E65.00 MPH       LEE                MS   TRAINED SPOTTER

            65 MPH WINDS JUST WEST OF SALTILLO.

&&

TLSJR/RCW
Local storm report, Feb 20, 8:09 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
809 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     3 NW BIGBEE             34.05N 88.56W
02/20/2014                   MONROE             MS   EMERGENCY MNGR

            TREES DOWN ALONG HIGHWAY 6 BETWEEN NETTLETON AND BIGBEE.

0800 PM     NON-TSTM WND DMG 1 S BELMONT             34.49N 88.21W
02/20/2014                   TISHOMINGO         MS   PUBLIC

            TRANSFORMERS EXPLODING CAUSING POWER FLASHES.

&&

TLSJR/RCW

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:00 PM CSTSevere Thunderstorm WarningMEGAlcorn45 min
Feb 20, 6:21 PM CSTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Tishomingo39 min
Feb 20, 6:41 PM CSTSevere Thunderstorm WarningMEGAlcorn, Tishomingo34 min
Feb 20, 7:00 PM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Pontotoc60 min
Feb 20, 7:08 PM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Pontotoc, Prentiss, Union52 min
Feb 20, 7:15 PM CSTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo45 min
Feb 20, 7:35 PM CSTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo40 min
Feb 20, 7:52 PM CSTTornado WarningMEGItawamba, Tishomingo23 min
Feb 20, 8:55 PM CSTSevere Thunderstorm WarningMEGMonroe35 min
Feb 21, 11:17 AM CSTRiver Flood WarningMEGLowndes, Monroe4 days

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.